# SDR DL738020298

- Difficulty date: March 12, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 1,779 hours, 1,759 cycles
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Part number: UNK
- Condition: Intermittent
- Location: Speed Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF CONFIGURATION ON TAKEOFF ROLL WHILE SETTING TAKEOFF POWER.  DISCONTINUED TAKEOFF AT 10 KTS AND RETURNED TO GATE.  TROUBLESHOT SYSTEM FOUND SPEED BRAKE SWITCH INTERMITTENT.  REPOSITIONED AND CLEANED SPEED BRAKE SWITCH, OPS CHECK NORMAL PER FIM.
